Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Long Term SSRI Use Has Destabilzed Me NewQuestions

Posted by Questionmark on February 18, 2009, at 3:54:17

In reply to Re: Long Term SSRI Use Has Destabilzed Me, posted by NewQuestions on February 6, 2009, at 8:34:17

I'm not certain of course, but it could very well be that your withdrawing from SSRIs, and the resulting serotonin receptor [re]adaptation. Since starting or restarting SSRIs can often take several days or longer for the serotonin neurons' receptor makeup to alter in a subjectively effective/positive manner, it's possible that you may just not have been retaking the particular SSRI for long enough each time. Of course that's only a possibility i wanted to point out as worth considering, i could be completely wrong and it may be something more or different than that.
Also, i'm not saying SSRIs can't create some major problems, esp in the long run, sometimes. But still if it was just working a certain way before and isnt shortly after quitting, when trying reinstate it, then you may have just not given enough time.
Good luck.

> At this point, I think the drugs are making me worse, not better. Two things appear to be going on:
>
> 1. My body is suffering from withdraw leading to increased cortiol production and HPA axis dysregulation. This causes the hypersentivity to the drugs and the drug agitation.
>
> Of course, I could take the drugs REALLY REALLY SLOWLY. But there is something else happening
>
> 2. Once the drug kicks in, I am having paradoxical effects. Benzos, prosac and remeron make me MORE depressed. Cymbalta and Effexor make more MORE anxious. Wellbutrin and TCA's appear intolerable--one small dose makes my mind race and my heart pound.
>
> Thus, it appears the only thing to do is take a really long drug holiday.
>
> Tell me why I am wrong?
>


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Questionmark thread:874312
URL: http://www.dr-bob.org/babble/20090213/msgs/880867.html